MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.395S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Patient date of birth/age and weight were not provided for reporting.Date of event is unknown.Additional device product code used: ktt.Date of implant is unknown.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent implant procedure on an unknown date.Post-operative, patient complained of pain.The surgeon planned to leave the blade implanted in the patient.However, when the patient reported feeling pain, the surgeon decided to exchange the blade for a smaller tfna lag screw.On (b)(6) 2018, patient underwent revision surgery.During the revision surgery, a blade was replaced with a tfna lag screw of a shorter length.The device was successfully exchanged with no reported delay.The patient was reported to be in great condition following the procedure.Information on implant procedure and the surgeon who performed it is unknown.Surgeon who performed revision surgery was reported to have been aware that the patient was implanted with a blade that was too long.It is unknown how the surgeon was made aware that the implanted blade was too long.This report is for one (1) tfna fenestrated helical blade 95mm.This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 95MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7516090
Report Number2939274-2018-52191
Device Sequence Number11145246
Product Code HSB
UDI-Device Identifier10886982099273
UDI-Public(01)10886982099273
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.395S
Device Catalogue Number04.038.395
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;